Toggle Main Menu Toggle Search

Open Access padlockePrints

Beware Answers with Questions

Lookup NU author(s): Dr Steve Humble MBEORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: Teaching Mathematics and its Applications

Year: 2005

Volume: 24

Issue: 1

Pages: 37-41

Print publication date: 01/02/2005

ISSN (print): 0268-3679

ISSN (electronic): 1471-6976

Publisher: Oxford University Press


DOI: 10.1093/teamat/hrh013


Altmetrics provided by Altmetric